# SDR A6WA200840444

- Difficulty date: May 23, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 14,844 hours, 12,616 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP, OUTBOARD FLAP HINGE ARM FOUND GOUGED ON BEARING ATTACHMENT PLATE, FWD FACE.  GOUGE ON BEARING ATTACHMENT PLATE FWD FACE REMOVED IAW REO 601R-57-54-112. (A)
